| Model Number |
M0062251010 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilatation balloon catheter was used during a ureteroscopy procedure performed on (b)(6) 2022.During the procedure, the balloon quickly "popped" and would not hold pressure early in the inflation.The procedure was completed with another uromax ultra dilatation balloon catheter.It was reported that the physician used the word "popped" but her description was far closer to pinhole leak.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.